# SDR COEA2011120232801

- Difficulty date: December 2, 2011
- Submitted: December 3, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5337241122402
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  FLOORBEAM 19 HAS AN OBLONG FLOORBOARD MOUNT SCREW HOLE BETWEEN LT SEAT TRACKS.  REMOVED DAMAGED HOLE ON AFT SIDE OF FLANGE, FABRICATED REPAIR ANGLE SPLICE, FLOORBEAM ANGLE SPLICE AND SHIM AND INSTALLED PRT ATR SRM.
